



KQulP SW Essential QI – Vascular Access

Welcome and Introductions Mickie/Lucy/Albert

1

Housekeeping



Be present – avoid distractions such as emails and phone calls

Presentations will be recorded – please put yourself on mute if not presenting.

Please use the chat to ask any questions of the presentations or to each other.

Photographs will be taken throughout the workshop to be used for post workshop communications

Breakout rooms:

- Please participate these are your time and space to move the project forward.
- No idea is a bad idea please share your thoughts
- Be kind, compassionate and empathetic to each other.



SW KQulP 2 Year Programme Per Project



April 2022 - Sept 2022 (6 months)

Nov 2022 - April 2024 (18 months)

QI Needs Analysis

Ql framework; Involving a team; Shared purpose; Process map; 5 Why's; Stakeholder mapping; Working with patients; Aim; Run charts; Measurement; PDSA; Driver Diagrams

Presentation; Comms plan; UKKW abstracts; Publishing

Engagement

April/May 22

Shaping workstream priorities/aims in the region/assemble teams



Facilitate & Training

June /July/Sept 22 Help unit teams shape

their improvements

(3 workshops with training element)



Support

June -Sept 22

Monthly QI drop-in surgeries in-between workshops

(projects combined)

Peer Support



Review

Nov 22/ Feb May/Sept/Dec 23

Sharing PDSA cycles and improvements /challenges /successes



Communicate

Jan 24 - April 24

UK Kidney Week Network news

Milestone:

Units to build local team Learn QI skills and share ideas Process map pathways

Agree aims, plan change ideas

Milestone:

Implementing change cycles



Sharing of UKKW abstracts Present at Annual Network Event



Year 1 – Facilitate & Support



Drop in 18 July 11-12

Drop in 23 Aug 11-12

Drop in 26 Sept

May/June

Engagement

- l. Agree an area for improvement
- 2. Involve and assemble your team/involve stakeholders

11 July 10-12pm

KQuIP Essential QI workshop 1

- Introduction to QI
- Understand your problem/ system

15 Aug 10-12pm

KQuIP Essential QI Workshop 2

- Define project aim and scope
- Choose 'just enough' project measures

19 Sept 10-12pm

KQuIP Essential QI workshop 3

- Develop change ideas
- Test change ideas



SW Network

11 July 2022 10:00-12:00 - Vascular Access Workshop 1



TIMINGS*	AGENDA ITEM	SPEAKER/ FACILITATORS/ NOTES
10:00 – 10:10 10 mins	Welcome and Introduction to the SW Essential QI Training Programme	Mickie, Lucy, Albert Kidney Network Clinical Leads
10:10-10:35 25 mins	QI Leaning Needs Assessment (QILNA) Patient video Introduction to the KQuIP Methodology	Ranjit Klare KQuIP Programme Manager
10.35-10:45 10 mins	Introduction to understanding the problem/system before finding the solutions	Rachel Gair KQuIP Programme Manager
10:45 – 11:25 40 mins	QI Tools - Process Maps	(Breakout rooms)
11:25-11:50 25 mins	Feedback from Breakout rooms	Mickie to facilitate discussions
11:50-12:00 10 mins	Next steps Evaluation survey	Ranjit Klare KQuIP Programme Manager

